# SDR 2004FA0000769

- Difficulty date: July 27, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N350PC
- Make and model: Piper PA-31-350
- Aircraft serial: 318152006
- Engine: Lyc TIO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5003
- Part serial: HCN003FP
- Condition: Leaking
- Location: Engine
- Part time: 10 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSTALLED AN O/H ENGINE ONTO THE RT POSITION.  UPON PERFORMING AN OIL FILTER CHECK THE VERY NEXT DAY, AFTER AIRCAFT RUNS ON 7/27/04.  FOUND THAT THE ENGINE DRIVEN FUEL PUMP HAD BLUE STAINS AROUND BODY HOUSING AND ALSO NOTICED FUEL LEAKING FROM DRAIN END OF THE DRIVE SECTION OF THIS FUEL PUMP.  (SO05200410029)
